Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 22, NWS El Paso, TX

December 14, 20154 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Dec 14, 2015, 4:06 AM MST for 4 counties in New Mexico. It took effect at Dec 14, 2015, 12:00 PM MST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 4:06 AM MST (11:06 UTC)
In effect from
Dec 14, 2015, 12:00 PM MST
Expired
Dec 14, 2015, 5:00 PM MST
In force
5 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 141 km from the middle of the area, began a volume at 11:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2384 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WWUS74 KEPZ 141106
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
406 AM MST MON DEC 14 2015

...WINDY THIS AFTERNOON AND THIS EVENING ACROSS SOUTHWESTERN NEW
MEXICO...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL
MOVE EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS
WEATHER PATTERN WILL GENERATE INCREASING WEST TO SOUTHWEST WINDS
ACROSS THE AREA WITH GUSTS FROM 40 TO 50 MPH EXPECTED.

NMZ401>408-142300-
/O.NEW.KEPZ.WI.Y.0022.151214T1900Z-151215T0400Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
406 AM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MST THIS EVENING. 

* TIMING...WINDS WILL GRADUALLY INCREASE THIS MORNING AND EARLY
  THIS AFTERNOON WITH PEAK WIND SPEEDS AROUND 3 PM TO 8 PM. WINDS
  WILL SLOWLY DIMINISH LATER THIS EVENING.

* WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS
  AROUND 30 MPH BY 3 PM WITH GUSTS UP TO 50 MPH. 

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY HIGH PROFILE VEHICLES. WATCH FOR BLOWING
  SNOW TO REDUCE VISIBILITIES AFTER 4 PM OVER MOUNTAIN AREAS. THE
  WIND MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND
  VEGETATION AND MAY BLOW AROUND SMALLER LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH
2 follow-up statements
030 
WWUS74 KEPZ 142006
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
106 PM MST MON DEC 14 2015

...CONTINUED WINDY THIS AFTERNOON ACROSS SOUTHWESTERN NEW
MEXICO...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE
EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER
PATTERN WILL GENERATE INCREASING WEST TO SOUTHWEST WINDS ACROSS
THE AREA...WITH GUSTS FROM 40 TO 50 MPH EXPECTED.

NMZ401>408-150000-
/O.EXT.KEPZ.WI.Y.0022.000000T0000Z-151215T0000Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
106 PM MST MON DEC 14 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* TIMING...WINDS WILL GRADUALLY INCREASE THIS MORNING AND EARLY
  THIS AFTERNOON WITH PEAK WIND SPEEDS AROUND 2 PM TO 4 PM. WINDS
  WILL SLOWLY DIMINISH LATE TODAY...INTO EARLY THIS EVENING.

* WINDS...WEST TO SOUTHWEST WINDS WILL HAVE SUSTAINED SPEEDS 
  AROUND 30 MPH BY 3 PM WITH GUSTS UP TO 50 MPH. 

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS... 
  ESPECIALLY HIGH PROFILE VEHICLES. WATCH FOR BLOWING SNOW TO 
  REDUCE VISIBILITIES AFTER 4 PM OVER MOUNTAIN AREAS. THE WIND 
  MAY ALSO CAUSE MINOR DAMAGE TO LIGHT STRUCTURES AND VEGETATION 
  AND MAY BLOW AROUND SMALLER LOOSE OBJECTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI
976 
WWUS74 KEPZ 150005
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
505 PM MST MON DEC 14 2015

...STRONG WINDS ALONG EAST SLOPES OF THE FRANKLIN AND SACREMENTO
MOUNTAINS THROUGH THIS EVENING...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WITH A COLD FRONT WILL MOVE
EASTWARD INTO NEW MEXICO THIS AFTERNOON AND TONIGHT. THIS WEATHER
PATTERN WILL CONTINUE TO GENERATE STRONG WEST TO SOUTHWEST WINDS
EARLY THIS EVENING...SHIFTING NORTHWEST ACROSS THE AREA BEHIND A
STRONG COLD FRONT THAT MOVES THROUGH. HIGHEST GUSTS FROM 40 TO 55
MPH ALONG EAST SLOPES OF THE FRANKLINS AND SACRAMENTO MOUNTAIN ...

NMZ401>408-150115-
/O.EXP.KEPZ.WI.Y.0022.000000T0000Z-151215T0000Z/
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-
INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN...
MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON...
FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT...
LORDSBURG...REDROCK...VIRDEN...ANIMAS...HACHITA...
ANTELOPE WELLS...CLOVERDALE...DEMING...COLUMBUS...HILLSBORO...
WINSTON
505 PM MST MON DEC 14 2015

...WIND ADVISORY HAS EXPIRED...

WINDS IN THE AREA HAVE DECREASED BELOW ADVISORY CRITERIA...THUS
THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 5 PM MST.

$$

TXZ419-151200-
/O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/
EASTERN/CENTRAL EL PASO COUNTY-
INCLUDING THE CITIES OF...FORT BLISS...SOCORRO...
EAST AND NORTHEAST EL PASO
505 PM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST
TUESDAY. 

* TIMING...NOW UNTIL 8 AM TUESDAY.  WINDS WILL INCREASE THROUGH
  EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN.

* WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL
  GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM.

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR
  DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND
  SMALLER LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ416-151200-
/O.NEW.KEPZ.WI.Y.0023.151215T0005Z-151215T1500Z/
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
INCLUDING THE CITIES OF...MAYHILL...SACRAMENTO...PINON
505 PM MST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 8 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST
TUESDAY. 

* TIMING...NOW UNTIL 8 AM TUESDAY.  WINDS WILL INCREASE THROUGH
  EARLY THIS EVENING...PEAKING BETWEEN MIDNIGHT AND DAWN.

* WINDS...WEST TO SOUTHWEST WINDS 30-40 MPH...WITH OCCASIONAL
  GUSTS 55 MPH. WINDS SHIFTING WEST-NORTHWEST AFTER 8 PM.

* IMPACTS...WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS...
  ESPECIALLY HIGH PROFILE VEHICLES. THE WIND MAY ALSO CAUSE MINOR
  DAMAGE TO LIGHT STRUCTURES AND VEGETATION...AND MAY BLOW AROUND
  SMALLER LOOSE OBJECTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TRIPOLI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:43 AM MST, 23 minutes earlier.

Area forecast discussion, Dec 14, 3:43 AM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
343 AM MST MON DEC 14 2015

.SYNOPSIS...
A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO LATE THIS AFTERNOON AND TONIGHT. THIS STORM
SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH RAIN AND SNOW
SHOWERS MOVING WEST TO EAST ACROSS THE REGION. TUESDAY THROUGH
FRIDAY MOSTLY SUNNY AND DRY WEATHER IS EXPECTED BUT TEMPERATURES
WILL BE COOL AND WELL BELOW NORMAL. SATURDAY AND SUNDAY WESTERLY
WINDS WILL PRODUCE WARMER CONDITIONS BUT THERE WILL BE CHANCES FOR
LOWLAND RAIN SHOWERS AND MOUNTAIN SNOWS SUNDAY AND MONDAY AS
ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION.

&&

.DISCUSSION...
DEEPENING UPPER TROUGH WAS ENTERING THE GREAT BASIN AND SOUTHERN
CALIFORNIA EARLY THIS MORNING WITH 140 KT UPPER JET STREAK IN ITS
WESTERN QUADRANT INDICATING FURTHER AMPLIFICATION TODAY.
ACCORDINGLY THE SYSTEM SHOULD FURTHER INTENSIFY TODAY WITH A
CLOSED LOW FORMING OVER UTAH AND AN ASSOCIATED VORTICITY AXIS
INITIALLY ROTATING INTO ARIZONA THIS AFTERNOON. CONCURRENTLY
SURFACE LEE CYCLONE SHOULD DEVELOP OVER EASTERN COLORADO. THIS
SCENARIO WILL STRENGTHEN LOW AND MID LEVEL PRESSURE GRADIENTS FROM
WEST TO EAST TODAY WITH 60 KT 700 MB WINDS ENTERING WESTERN ZONES
BY LATE AFTERNOON. THUS EXPECT WINDY CONDITIONS THIS AFTERNOON
MOST AREAS WITH WIND SPEEDS ATTAINING ADVISORY CRITERIA WESTERN
ZONES.

UPPER TROUGH AND A STRONG ASSOCIATED COLD FRONT WILL MOVE WEST TO
EAST ACROSS THE CWA LATE THIS AFTERNOON AND TONIGHT SUSTAINING
THE WINDY CONDITIONS ACROSS THE REGION. DUE TO THE MAINLY
CONTINENTAL WIND TRAJECTORIES LITTLE MOISTURE ADVECTION IS
EXPECTED. HOWEVER LIFTING ALONG THE FRONT WILL BE COLLOCATED WITH
AREA OF STRONG DIFFERENTIAL PVA AHEAD OF VORTICITY AXIS ALOFT.
THUS DEEP UPWARD VERTICAL MOTION IS EXPECTED WHICH IN TURN SHOULD
GENERATE ISOLATED TO SCATTERED AREAS OF PRECIPITATION AGAIN
SPREADING WEST TO EAST FROM LATE THIS AFTERNOON THROUGH THIS
EVENING. LOW LEVEL COLD ADVECTION BEHIND THE FRONT IN CONJUNCTION
WITH THE DYNAMIC COOLING ALOFT WILL CAUSE SNOW LEVELS TO FALL WITH
MOST PRECIPITATION BECOMING ALL SNOW BY EARLY TUESDAY MORNING. DUE
TO THE LACK OF MOISTURE EXPECT SNOW AMOUNTS WILL BE 3 INCHES OR
LESS WITH HEAVIEST AMOUNTS OVER THE HIGHER MOUNTAINS.

BY SUNRISE TUESDAY PRIMARY VORTICITY AXIS WILL BE EAST OF THE CWA
WITH COLD AIR ADVECTION AND SUBSIDENCE RESULTING IN COOL DRY
WEATHER TOMORROW AND TEMPERATURES AROUND 10 DEGREES BELOW NORMAL.
WITH SOUTHWEST PORTIONS OF PRIMARY TROUGH AXIS LAGGING TO THE
SOUTHWEST THE CIRCULATION PATTERN WILL BE FAVORABLE FOR CONTINUED
ADVECTION OF COOL DRY AIR. THUS EXPECT TEMPERATURES TO REMAIN
AROUND 10 DEGREES BELOW NORMAL WEDNESDAY THROUGH FRIDAY THOUGH
SKIES WILL BE MOSTLY SUNNY.

SATURDAY AND SUNDAY FLOW BECOMES WEST TO SOUTHWEST AHEAD OF NEXT
PACIFIC TROUGH AND THIS WILL INCREASE TEMPERATURES TO NEAR OR A
LITTLE ABOVE NORMAL FOR THE WEEKEND. HOWEVER BACKING FLOW AHEAD OF
THE TROUGH WILL ALSO TRANSPORT MODERATE AMOUNTS OF MOISTURE
NORTHWARD SO EXPECT A FEW LOWLAND RAIN SHOWERS AND HIGHER MOUNTAIN
SNOWS SUNDAY NIGHT AND MONDAY.

&&

.AVIATION...VALID 14/12Z-15/12Z.
VFR CONDITIONS ALL LOCATIONS THROUGH 20Z WITH AREAS OF CEILINGS
ABOVE 10,000 FEET AGL. AFTER 20Z AREAS OF MVFR CEILINGS AND
VISIBILITIES WILL SPREAD WEST TO EAST IN RAIN AND SNOW SHOWERS
WITH VERY ISOLATED AREAS OF IFR CONDITIONS. ALSO BECOMING WINDY
AFTER 19Z WITH SURFACE WINDS GUSTING FROM 40 TO 50 MPH.

&&

.FIRE WEATHER...
A LOW PRESSURE SYSTEM WITH A STRONG COLD FRONT WILL MOVE ACROSS
SOUTHERN NEW MEXICO LATE THIS AFTERNOON AND TONIGHT. THIS STORM
SYSTEM WILL BRING WINDY CONDITIONS ALONG WITH RAIN AND SNOW
SHOWERS MOVING WEST TO EAST ACROSS THE REGION. SURFACE WINDS WILL
GUST AROUND 40 TO 50 MPH THIS AFTERNOON AND THIS EVENING. TUESDAY
THROUGH FRIDAY MOSTLY SUNNY AND DRY WEATHER IS EXPECTED BUT
TEMPERATURES WILL BE COOL AND WELL BELOW NORMAL. SATURDAY AND
SUNDAY WESTERLY WINDS WILL PRODUCE WARMER CONDITIONS BUT THERE
WILL BE CHANCES FOR LOWLAND RAIN SHOWERS AND MOUNTAIN SNOWS SUNDAY
NIGHT AND MONDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 64  38  49  25 /   0  20   0   0
SIERRA BLANCA           65  34  48  20 /   0   0   0   0
LAS CRUCES              61  31  46  18 /   0  20   0   0
ALAMOGORDO              59  30  44  19 /   0  20   0   0
CLOUDCROFT              44  15  25   9 /   0  30   0   0
TRUTH OR CONSEQUENCES   57  29  42  19 /   0  20   0   0
SILVER CITY             50  23  35  13 /  40  40   0   0
DEMING                  60  28  45  17 /  10  30   0   0
LORDSBURG               58  27  42  15 /  40  40   0   0
WEST EL PASO METRO      65  38  49  25 /   0  20   0   0
DELL CITY               64  33  49  18 /   0   0   0   0
FORT HANCOCK            68  38  51  22 /   0  10   0   0
LOMA LINDA              60  34  44  23 /   0  10   0   0
FABENS                  66  37  50  22 /   0  20   0   0
SANTA TERESA            63  35  48  22 /   0  20   0   0
WHITE SANDS HQ          60  35  46  22 /   0  20   0   0
JORNADA RANGE           60  26  45  14 /   0  20   0   0
HATCH                   60  28  46  17 /   0  20   0   0
COLUMBUS                62  32  46  21 /   0  30   0   0
OROGRANDE               61  36  47  23 /   0  20   0   0
MAYHILL                 53  23  35  15 /   0  30   0   0
MESCALERO               50  19  32  11 /   0  30   0   0
TIMBERON                50  23  33  16 /   0  30   0   0
WINSTON                 50  24  34  12 /  20  40   0   0
HILLSBORO               57  25  41  13 /  20  30   0   0
SPACEPORT               58  27  45  17 /   0  20   0   0
LAKE ROBERTS            49  13  34   3 /  50  50   0   0
HURLEY                  53  25  38  13 /  30  40   0   0
CLIFF                   54  19  40   8 /  50  40   0   0
MULE CREEK              51  14  39   5 /  50  30   0   0
FAYWOOD                 54  26  39  15 /  20  30   0   0
ANIMAS                  61  25  46  14 /  40  40   0   0
HACHITA                 61  26  46  13 /  20  40   0   0
ANTELOPE WELLS          62  27  48  14 /  20  40   0   0
CLOVERDALE              58  27  44  17 /  30  40   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MST THIS EVENING FOR
     NMZ401>408.

TX...NONE.

&&

05 ROGASH
Hazardous weather outlook, Dec 13, 7:10 AM MST, 20 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
710 AM MST SUN DEC 13 2015

NMZ401>417-TXZ418>424-141345-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
710 AM MST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY TODAY WITH WINDS GUSTING FROM 30 TO 40 MPH THROUGH THE
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDY AGAIN MONDAY WITH WINDS GUSTING AROUND 30 TO 40 MPH IN
THE AFTERNOON AND OVERNIGHT.

THERE WILL ALSO BE A FEW MOUNTAIN SNOW SHOWERS AND LOWLAND RAIN AND
SNOW SHOWERS MONDAY NIGHT. SNOW AMOUNTS MAY REACH 3 INCHES OVER THE
HIGHER MOUNTAINS BUT OTHERWISE RAIN AND SNOW AMOUNTS WILL BE MOSTLY
LIGHT.

.SPOTTER INFORMATION STATEMENT...SPOTTER INFORMATION SHOULD NOT BE
REQUIRED.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 1:51 PM MSTWinter Weather AdvisoryEPZGrant, Hidalgo, Otero18 hr

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.